# SDR SWAA2015082443163

- Difficulty date: August 21, 2015
- Submitted: August 25, 2015
- Operation: Air carrier
- Aircraft: N412WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 298418
- Aircraft time: 48,936 hours, 28,510 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: 115A2156U9
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING PYLON AFT END FIXED TE UPPER SHELF PANEL, ANGLE CRACKED ON INBD SIDE OF VERTICAL SUPPORT WEB.  R & R ANGLE IAW SRM.
